Twisted cohomology of the Hilbert schemes of points on surfaces

  • Marc A. Nieper-Wißkirchen

    Institut für Mathematik Universität Augsburg 86157 Augsburg Germany
Twisted cohomology of the Hilbert schemes of points on surfaces cover
Download PDF

This article is published open access.

Abstract

We calculate the cohomology spaces of the Hilbert schemes of points on surfaces with values in local systems. For that purpose, we generalise I. Grojnoswki's and H. Nakajima's description of the ordinary cohomology in terms of a Fock space representation to the twisted case. We make further non-trivial generalisations of M. Lehn's work on the action of the Virasoro algebra to the twisted and the non-projective case. Building on work by M. Lehn and Ch. Sorger, we then give an explicit description of the cup-product in the twisted case whenever the surface has a numerically trivial canonical divisor. We formulate our results in a way that they apply to the projective and non-projective case in equal measure. As an application of our methods, we give explicit models for the cohomology rings of the generalised Kummer varieties and of a series of certain even dimensional Calabi--Yau manifolds.

Cite this article

Marc A. Nieper-Wißkirchen, Twisted cohomology of the Hilbert schemes of points on surfaces. Doc. Math. 14 (2009), pp. 749–770

DOI 10.4171/DM/288